# SDR UIEA2020070201479

- Difficulty date: June 30, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 79,690 hours, 11,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 18930027
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE OUTBD FLANGES OF MAIN DECK CGO RAIL (PN: 189300-27) AT STA 1790, INBD OF LBL 98.2.  ACCOMPLISHED DAMAGE AREA REPAIR IAW EI NR T2020A53M-1663 REV 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
